# SDR AUS20030937

- Difficulty date: September 15, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Beech 76
- Engine: Lyc O360A1G6D
- Propeller: Hartzl HCM2YR
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: D42145
- Condition: Unserviceable
- Location: Propeller
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER HUB DAMAGED IN AREA OF PRELOAD PLATE SHELF. PROPELLER HAD BEEN REMOVED AND DISMANTLED FOLLOWING GROUND STRIKE.
